LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » LDN

 - UBBFriend: Email this page to someone!    
Author Topic: LDN
undiagnosed22
LymeNet Contributor
Member # 28152

Icon 1 posted      Profile for undiagnosed22     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi,

I started low dose naltrexone on Monday night at 2mg.
Monday day I had a slight headache/head pressure all day. Monday night I had trouble sleeping and my headache became significantly worse and has been unrelenting since. It is making me more miserable than normal. There are no signs of relief from it anytime soon. I have also had trouble sleeping everyday since Monday. I realize that it may take a week or two to adjust and that sleeping is often affected (I can deal with that) but, I am concerned bc I feel like my symptoms have been a lot worse since beginning LDN. For example, since yesterday afternoon, I have had severe stabbing eye pain, among other things, which have not been THIS bad in a while.
I am 4'11''and 90 lbs. so I wonder if 2 mg was too high to start at? Also, I stopped taking abx last Saturday bc of loosed stools. I will be testing for c-diff tomorrow. I am not sure whether this could be playing a role?
I am inclined to blame it on the LDN though bc I have stopped abx before as a result of c-diff scares and have not had such a reaction so quickly.
Has anyone else had any experiences similar to this? Any feedback would be appreciated.

Posts: 200 | From Boston | Registered: Sep 2010  |  IP: Logged | Report this post to a Moderator
undiagnosed22
LymeNet Contributor
Member # 28152

Icon 1 posted      Profile for undiagnosed22     Send New Private Message       Edit/Delete Post   Reply With Quote 
I apologize for posting this again. My computer froze as I was sending it before, and I did not realize that the msg had gone through. I don't post often and am not too savvy on this site! Sorry!
Posts: 200 | From Boston | Registered: Sep 2010  |  IP: Logged | Report this post to a Moderator
sk8ter
LymeNet Contributor
Member # 8671

Icon 1 posted      Profile for sk8ter     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had to start on a compounded liquid at .5 ml per night. My body will only handle 1 ml...I get great pain relief from it and actually sleep better. Maybe starting on a low low dose and a liquid would be the way to go to titrate.
Posts: 871 | From orange county, ca. | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
sk8ter
LymeNet Contributor
Member # 8671

Icon 1 posted      Profile for sk8ter     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had to start on a compounded liquid at .5 ml per night. My body will only handle 1 ml...I get great pain relief from it and actually sleep better. Maybe starting on a low low dose and a liquid would be the way to go to titrate.
Posts: 871 | From orange county, ca. | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
TS96
LymeNet Contributor
Member # 14048

Icon 1 posted      Profile for TS96     Send New Private Message       Edit/Delete Post   Reply With Quote 
I did 1mg to start then upped to 2mg and gave me headache, middle of night waking and bizarre dreams.

I stopped because it didn't help my neck pain and couldn't deal with the side effects. Wasn't worth it for me. I took it for almost 3 months.

--------------------
Bart Henslea 1976
Fibro/CFS/arthritis 2004
Lyme diagnosed 2007
3 1/2 years treatment with oral combos, Cowden, IV roc. BW herbs. Off all abx in 12/10. Feeling good.

Posts: 647 | From NY | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.